# SDR ASAA2021072735589

- Difficulty date: July 27, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,457 hours, 15,796 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 020633907
- Condition: Failed
- Location: Lt Boost Pump
- Part time: 4,306 hours, 1,174 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT NO. 1 BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED ON TAXI PERFORMED QRH PROCEDURE. GROUNDED - YES. REMOVED AND REPLACED NO 1 AFT BOOST PUMP REF B737-800 AMM 28-22-41, NO HELP, REAPPLIED MEL 28-1C. PUMP CHANGE APPEARS TO HAVE FIXED THE ISSUE AFTER R18 BOOST PUMP TANK 1 AFT RELAY WAS RESET REF B737-800 WDM 28-23-11 AND REF AMM 28-22-41-720-802. ALL OPS CHECKS WERE SUCCESSFUL. ALL GROUND VERIFICATION TESTS GOOD.
